Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Communications in Mathematical Sciences

General information on the online edition:
Publisher:International Press ; Project Euclid
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
E-ISSN(s):1945-0796
P-ISSN(s):1539-6746
ZDB-Number:2206731-0
Fulltext online since:Vol. 1, Iss. 1 (2003)
Homepage(s):https://www.intlpress.com/site/pub/pages/journals/items/cms/content/_home/index.php
https://projecteuclid.org/journals/communications-in-mathematical-sciences
Type of appearance:Fulltext, online and print
Pricetype:subject to fee
Annotation:Bei International Press Angabe auf der Seite http://www.intlpress.com/customercenter/online.html : 'All older online journal issues -- from subscription years four (4) or more prior to the current calendar year -- have no access restrictions, and are entirely free for anyone to access online.' Full text available in Euclid: 2003 - 2010 ; dort: Access: Partially open (older than 5 years open).
Please respect the publisher's terms of use.
For licensed journals the usual terms are:
  • Fulltext access is limited to staff and students of the institution.
  • Fulltext articles may be printed or saved solely for private use or for research purposes.
  • Systematic download of articles or search results is prohibited.
  • You are not allowed to pass articles (electronically or printed) to a third party.
List of participating Institutions with fulltext access.